# SDR USAA2010123093282

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 40,714 hours, 16,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112224200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - LEVEL 2 GALVANIC CORROSION ON THE L1 DOOR CUTOUT AFT LOWER CORNER FITTING, FR 20, S23L, -Z510.  REPLACED THE L1 DOOR CUTOUT AFT LOWER CORNER FITTING, FR 20, S23L, -Z510 IAW A319 SRM 51-72-11.
